Some boundary properties of holomorphic functions of several complex variables
Matematičeskie zametki, Tome 23 (1978) no. 6, pp. 839-844
Cet article a éte moissonné depuis la source Math-Net.Ru
A local uniqueness theorem and analogs of the theorem on removable singularities under the hypothesis of boundedness are proved for functions satisfying the tangential Cauchy-Riemann conditions on hypersurf
@article{MZM_1978_23_6_a5,
author = {M. Naser Shafii},
title = {Some boundary properties of holomorphic functions of several complex variables},
journal = {Matemati\v{c}eskie zametki},
pages = {839--844},
year = {1978},
volume = {23},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_23_6_a5/}
}
M. Naser Shafii. Some boundary properties of holomorphic functions of several complex variables. Matematičeskie zametki, Tome 23 (1978) no. 6, pp. 839-844. http://geodesic.mathdoc.fr/item/MZM_1978_23_6_a5/